# SDR SWAA2023021691548

- Difficulty date: January 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY BRACKET AT BS 947+1 LBL 2.<[01] THE STRUCTURAL ITEM DOES NOT HAVE ALLOWABLE DAMAGE ENTRIES .THEREFORE HAS TO BE REPAIRED BY REPLACEMENT PER REF SRM 51-10-02-0G-0;[02] REMOVED BRACKET LOCATED BETWEEN BS 947 - RBL3; LBL3 IAW SRM 51-40-02. BRACKET FORMED FROM MATERIAL 7075T0# 0.063' LOT: 1477375-1 IAW SRM 51-30-01 AND DWG#147A9100 REV: D. FORMED BRACKET IT WILL BE SENT TO O.S.S FOR HEAT TREATMENT AT T62.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] RECEIVED BRACKET HFAB53-BR-011 FROM OSS PO NBR 903477  LOCATED AND DRILLED NEW BRACKET PER REF SRM 51-40-05  OK TO APPLY CHEMICAL CONVERSION COATING AND PRIME ON BRACKET;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO CHEMICAL CONVERT AND PRIME.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT DISCREPANCY AREA PER REF SRM 51-20-01 AND SOPM 20-41-02   OK TO INSTALL NEW BRACKET.;[07] VERIFIED CORRECTIVE ACTION STEP 6. VERIFIED OK TO INSTALL NEW BRACKET.;[08] INSTALLED BRACKET AT BS 947+1 LBL 2. PER REF SRM 51-40-02 AND DWG NBR 147A7500;[09] VERIFIED CORRECTION ACTION STEP 8.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
